MAUDE Adverse Event Report: DEPUY MITEK LLC US GII EASY ARTHRO #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII EASY ARTHRO #2 ETH *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212450
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The lot number is currently unavailable; therefore, the exp date is unavailable.Investigation summary: the complaint devices are not being returned, therefore are unavailable for a physical evaluation.A review into the depuy mitek complaints system revealed no other complaints for any of these potential lots that were released to distribution.A non-conformance search was performed for this part (212450) and all three lots: lot # 3901039, lot # 3915725, lot # 3927556.No non-conformances were identified for any of the part-lot combination.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 1 of 3 for the same event.It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that three anchors where the suture fretted and broke under minimal tension in a g2 anchor.It was reported that two had been switched out for orthocord.It was reported that the anchors were being used to 'shuttle' the distal biceps tendon down having been whip stitched by one limb of suture.According to the reporter, the sutures frayed on a 'sharp edge' at the islet.It was reported that the procedure was extended by 15 minutes.There was no patient harm as further anchors were placed into the same drill holes to secure the tendon.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8270294
Report Number1221934-2019-56090
Device Sequence Number18866452
Product Code JDR
UDI-Device Identifier10886705002061
UDI-Public10886705002061
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1